MAUDE Adverse Event Report: ARTHREX, INC. SAWBLD,300,SAGITTAL W/STOP; SAW BLADE

ARTHREX, INC. SAWBLD,300,SAGITTAL W/STOP; SAW BLADE
Model Number SAWBLD,300,SAGITTAL W/STOP
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 09/02/2024, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-400 drillsaw sports 400 system detached.This occurred during a case.There was no additional information was provided, and additional information has been requested.Additional information was provided on 10/07/2024 where it was stated that this event occurred during a cruciate ligament procedure when the device broke at the time of being actuated.An ar-300-406s saw blade was being used.All fragments were retrieved from the patient.A cinsel and hammer were used to complete the case.There was no additional anesthesia administered.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to prying/leveraging the attachment during use.

Brand Name
SAWBLD,300,SAGITTAL W/STOP
Common Device Name
SAW BLADE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20698138
Report Number1220246-2024-08551
Device Sequence Number6471312
Product Code GFA
UDI-Device Identifier00888867028449
UDI-Public00888867028449
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAWBLD,300,SAGITTAL W/STOP
Device Catalogue NumberAR-300-406S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date11/15/2024
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown